# SDR AMTA200600035

- Difficulty date: January 18, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR LWR BEAM ATTACH ANGLE AT STA 580, CORRODED.  CORROSION DETERMINED TO BE OUT OF LIMITS IAW SRM.  REMOVED AND FABRICATED AND INSTALLED NEW ANGLE IAW SRM.
